# SDR UIEA2023042900392

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 93,068 hours, 15,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Part serial: 1738
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOES NOT REMAIN STOWED AFTER RETRACTION( COMPLIED WITH ACTION PLAN 24223. JACKED AIRCRAFT AND PERFORMED MULTIPLE GEAR SWINGS WITH NO FAULTS. PERFORMED CONFIDENCE FLIGHT WITH NO FAULTS. )
